BibTeX record journals/aml/Zhang03

download as .bib file

@article{DBLP:journals/aml/Zhang03,
  author    = {Yi Zhang},
  title     = {Adjoining cofinitary permutations {(II)}},
  journal   = {Arch. Math. Log.},
  volume    = {42},
  number    = {2},
  pages     = {153--163},
  year      = {2003},
  url       = {https://doi.org/10.1007/s00153-002-0154-y},
  doi       = {10.1007/s00153-002-0154-y},
  timestamp = {Sat, 27 May 2017 14:23:40 +0200},
  biburl    = {https://dblp.org/rec/journals/aml/Zhang03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics